Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Stability criteria for generalized Mathieu equations


Author: E. Infeld
Journal: Quart. Appl. Math. 34 (1976), 301-304
MSC: Primary 34D05
DOI: https://doi.org/10.1090/qam/445072
MathSciNet review: 445072
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A class of differential equations that generalizes Mathieu's is treated. Stability criteria for solutions are obtained. The method can be applied to a wider class of Hill equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34D05

Retrieve articles in all journals with MSC: 34D05


Additional Information

DOI: https://doi.org/10.1090/qam/445072
Article copyright: © Copyright 1976 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website